# SDR AALA202508303815

- Difficulty date: August 28, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 35,197 hours, 14,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Condition: Loose
- Location: Door Frame
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND SCREW LOOSE AT TOP OF DOOR FRAME TRIM INTERFERING WITH DOOR, SECURED SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
